# SDR CALA2025052304920

- Difficulty date: May 22, 2025
- Submitted: May 23, 2025
- Operation: Air carrier
- Aircraft: N37555
- Make and model: Boeing 737-9
- Aircraft serial: 67182
- Aircraft time: 7,609 hours, 2,554 cycles
- System (JASC): 2565 · Escape Slide
- Part: Gauge
- Condition: None
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLIDE PRESSURE GUAGE BORDERLINE PER AMM 25-66-01-200-801, SLIDE PACK GAUGE ALLOWED 1 NEEDLE LENGHT TO THE RIGHT OF GREEN BAND, SLIDE PACK STILL SERVICEABLE AT THIS TIME.
